@article{(Open Science Index):https://publications.waset.org/pdf/7820,
	  title     = {On Cross-Ratio in some Moufang-Klingenberg Planes},
	  author    = {Atilla Akpinar and  Basri Celik},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper we are interested in Moufang-Klingenberg
planesM(A) defined over a local alternative ring A of dual numbers.
We show that a collineation of M(A) preserve cross-ratio. Also, we
obtain some results about harmonic points.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {8},
	  year      = {2010},
	  pages     = {1202 - 1206},
	  ee        = {https://publications.waset.org/pdf/7820},
	  url   	= {https://publications.waset.org/vol/44},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 44, 2010},
	}